Bleeding with Mirena and Prostap?

Hello ladies. I am new to this website and as my friend says, only just accepting my endo. I was diagnosed about 5 months ago with it, following a year turn around from my gp. I'd suffered for quite a few years with heavy periods and slowly but surely each period got worse and worse. I had the mirena inserted when I had the lap done 5 months ago and now started on Prostap but only just now after 10 days of the Prostap have I started bleeding. Im just wondering if other people have noticed this? I didn't think I would bleed as I had the mirena in place? Like I say, I am totally new to this whole horrid thing of endometriosis. Any answers would be appreciated. xx

2 Replies

oldestnewest
  • I don't know anything about prostrap I'm afraid but the mirena made me constantly bleed. It may just be your body settling into the prostrap but probably worth discussing it with your gp.

    Sorry to hear you've got endo, it truely is a nasty thing. Hugs xx

  • Hi Kay

    I'm on Zoladex and have been for about a year now, I had the mirena fitted just under two weeks ago and had bleeding after 10 days, odd spotting for the last couple of days.

    I too wasn't expecting bleeding as Zoladex is supposed to stop this (and was until the mirena came along!) So can't really be of much help either. Thought it may be of some comfort knowing you're not the only one though :) x

You may also like...